# SDR 2002UALA01217

- Difficulty date: July 26, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 46,062 hours, 26,932 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87858101
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMBOUT, APU FIRE LIGHT ILLUMINATED WITH THE APU OFF.  ON SECOND OCCURRENCE, APU FIRE HANDLE PULLED, BOTTLE DISCHARGED, AND RETURNED TO FIELD.  INSPECTED APU OVERHEAT DETECTION SYSTEM AND FOUND A SHORT TO GROUND AT CONNECTOR D4934P ON BOTH PINS A & C.  REPLACED CONNECTORS D1876 AND D1878.  APU FIRE DETECTION SYSTEM CHECKED GOOD.
